MathSciNet Relay Station
MathSciNet bibliographic data
MR1750047 35Q40 (35B20 81Q05)
Ounaies, H. Perturbation method for a class of nonlinear Dirac equations. Differential Integral Equations 13 (2000), no. 4-6, 707–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement